MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH

COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH
Model Number 5015202400
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Discomfort (2330); Prolapse (2475)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is created as an additional follow-up to mdr record # 2125050-2020-00256, initially reported on 20-feb-2020.This mdr is to reflect the additional information.According to the available information the date of the restorelle procedure was (b)(6) 2018.Information received indicated that the patient had surgery for bladder prolapse.After less than three months, the mesh had been stretched.The patient reported pain, discomfort, and recurrent prolapse.No components were received for evaluation.As examination of the components may not conclusively confirm or disprove the report of pain quality accepts the physician¿s observations as to the reason for surgical intervention.As no lot # was provided, a review of the device history record, complaint history database, nonconformance's and capas could not be completed.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, additional information received on 9/11/2019: intraoperative findings: extensive small and large bowel adhesions into restorelle y over the sacrum and into cervix/bladder/pelvic sidewalls, restorelle y was stretched but still intact.Information received 2/23/2021: on (b)(6) 2019 bowel adhesions, urinary urgency, enterocele, unspecified complication of implanted vaginal mesh.Robotic lysis of adhesions, removal of old sacrocolpopexy mesh [restorelle y], placement of new sacrocolpopexy mesh [non-coloplast], diagnostic cystoscopy under general anesthesia on (b)(6) 2021- legal representative stated mesh erosion, extrusion/protrusion, chronic pain, mesh contraction, infection, abscesses, fistula, inflammation, scar tissue, organ perforation, dyspareunia, bleeding, neuropathic, and other acute and chronic nerve damage and pain, pudendal nerve damage, vaginal scarring, vaginal shrinkage, pelvic floor damage, pelvic pain, urinary and fecal problems, prolapse of organs, operations to locate and remove mesh, pain control, injections into various areas of the pelvis, spine, and the vagina, and operations to remove portions of the female genitalia.
 
Event or Problem Description
Additional information received on 7/28/2021.(b)(6) 2018 - (b)(6) 2021: mild vaginal atrophy, dysuria, frequency, second- degree cystocele, moderate.Feels prolapse is recurring- describes as vaginal bulging, mild vaginal atrophy, third -degree cystocele, moderate.Sui observed during uds, uti, incomplete bladder emptying, urgency of urination, vaginal vault prolapse after hysterectomy, cystocele, midline, acquired vaginal enterocele, cervical stump prolapse, complication of implanted vaginal mesh, recurrence of bladder prolapse.Stage 3 vaginal vault/ cervical stump recurrent prolapse after hysterectomy & sacrocolpopexy, incomplete bladder emptying, need to splint to urinate.Urinary incontinence without sensory awareness, and constipation.
 
Additional Manufacturer Narrative
Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12230319
Report Number2125050-2021-00980
Device Sequence Number1480985
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5015202400
Device Catalogue Number501520
Device Lot Number5736915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale